# SDR QXEA0300364

- Difficulty date: March 17, 2003
- Submitted: March 18, 2003
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4032
- Aircraft time: 4,023 hours, 4,737 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDX ON FLIGHT 2309- AFT CARGO DOOR UNSAFE IN FLIGHT.  AIRCRAFT RETURNED TO FIELD.  AIRCRAFT LANDED WITHOUT INCIDENT.  FOUND AFT CARGO DOOR HANDLE OUT OF LOCKED POSITION.  CLEANED AND LUBED HANDLE SHAFT.  NO PARTS REPLACED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
